MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0308CSS10
Medical Device Problem Codes Migration (4003); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa's reference number: (b)(4).An evaluation of the actual complaint sample could not be performed as the device was unavailable for return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f210600283 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.
 
Event or Problem Description
It was reported that: "after inserting the coil, the shape and location were unsatisfactory, so recapture was tried twice.When recapture was tried again, the coil did not move.When checked it was found that it was pre-detached." 05jan2022 update - additional information received from issuer: "during deployment of the complex super soft 3x8 coil, the loop kept coming out of the aneurysm.The microcatheter was inserted in and out 3 times.The coil did not move, and when checked, it was found to be pre-detached.The coil was left inside the microcatheter.The pusher wire of the coil was used to push the coil that was inside the microcatheter into the aneurysm.The coil remaining in the microcatheter was inserted into the aneurysm as much as possible, but the proximal part of the coil could no longer be inserted, so the same stent was deployed in the coil assistant stent (stryker atlas) that was previously deployed in the parent artery so that the coil loop does not injure the artery and procedure was finished.The final angio photo after the surgery shows the patient had no serious injuries.".

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
moises colin
29 parker
irvine, CA 92618
9497881443
MDR Report Key13343169
Report Number3014162263-2022-00002
Device Sequence Number11803292
Product Code HCG
UDI-Device Identifier00818053025891
UDI-Public00818053025891
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K172390
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2026
Device Model NumberOPTI0308CSS10
Device Catalogue NumberN/A
Device Lot NumberF210600283
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2022
Initial Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown